# SDR DL72S950048

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Rib
- Condition: Cracked
- Location: Left Wing Nr 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, FOUND LEFT WING NR 4 LEADING EDGE SLAT WITH A .5 INCH CRACK IN THE NOSE RIB JUST OUTBOARD OF ACTUATOR ROD ATTACH FITTING.  REPAIRED PER MM 57-54-0.
